Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taking IUI treatment, prescribed PUREGEST tablet, feeling dizziness. Pregnant or side effects?

Hello doctor, I have been married for 2 years nows, I was detedted with Ovarian cyst and got it removed earlier this year, post which my iui treatment started since my husband sperm count was low... this was my second IUI and his sperm count was only 5Million afyer wash, though he is on mediciaton for last three month and I am prescribed PUREGEST 200mg tablet for 15 days,, Everytime I take this tablet I feel Dizzines , Also with this low sperm count is it p ossible for me to have conceived already/... Thanks in advance for your reply
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  1036
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The dizziness you are having is a common side effect of Puregest that you are taking. Even if you are pregnant, this natural progesterone preparation is not likely to harm you.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor